Two magnon response functions in random magnets

M. F. Thorpe, S. Miyazima

Research output: Contribution to journalArticle

Abstract

We extend the equation of motion method1 that was developed to compute one magnon response functions in random magnets, so that we can now compute two magnon response functions. It is shown that if the interactions between the magnons are neglected, the two magnon response can be written as a convolution of one magnon responses and obtained by a trivial extension of previous work for square nets of size up to 100×100. Including interactions complicates the situation considerably. We write equations of motions for two spin operators and apply the equation of motion technique to these equations. It has been possible to get results for square nets up to 13×11 in size. We present results for the dilute Heisenberg ferromagnet on a square net.

Original languageEnglish (US)
Pages (from-to)1723-1725
Number of pages3
JournalJournal of Applied Physics
Volume52
Issue number3
DOIs
StatePublished - Dec 1 1981

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Two magnon response functions in random magnets'. Together they form a unique fingerprint.

  • Cite this